MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Model Number BIL-T G3
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The were no follow up/corrective actions for the event.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous low results were generated by the cobas 8000 c 702 module.The events involved a total of 1 patient with the following: one erroneous result for bilt3 bilirubin total gen.3.The patient's age was requested, but not provided.The patient's weight was requested, but not provided.There patient's gender was requested, but not provided.The patient's race was requested, but not provided.The patient's ethnicity was requested, but not provided.

Brand Name
BILT3 BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8281240
Report Number1823260-2019-90053
Device Sequence Number159057
Product Code CIG
UDI-Device Identifier04015630928903
UDI-Public4015630928903
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberBIL-T G3
Device Lot Number318161
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1